# SDR MWEA95189

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, A TEMPORARY REPAIR AT LONGERON 22L STA 160 WAS REPLACED WITH PERMANENT REPAIR IAW SRO9530219.  TEMP REPAIR WAS ORIGINALLY INSTALLED DUE TO SKIN CRACK AT DESCRIBED LOCATION.  RETURNED A/C TO SERVICE.
